# SDR 2004FA0000088

- Difficulty date: January 12, 2004
- Submitted: January 20, 2004
- Operation: General aviation
- Aircraft: N154ZP
- Make and model: Amblp A150
- Aircraft serial: 104
- Engine: Lyc IO360A1A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: ABC10800318
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NICOPRESS FITTING FAILED ON THIS PARTICULAR CABLE.
